It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi all,

This is my first post here. I'm withdrawaling from norco .. ugh. I've been taking about 12 /day for the last several months. I quit cold turkey and today is day 2. I have bad stomach cramps, sweats, and tired. I have two small kids and having a horrible time taking care of them. Any advice? Anything I can do to make this easier? Should have I tapered? Is is easier to taper than C/T? Any advice is more than welcome. Thanks so much!
Hello triathlon - welcome to the group

Read the [I]Sample Home Detox[/I] near the top of the page. It has some good advice on things that can help. I sorry to hear that you are experiencing withdrawals. Yes, you probably should have tapered, which would lessen the severity of the withdrawals. If you remain on the cold turkey route, your withdrawals will probably worsen and last anywhere from 5-10 days. If you can stand the withdrawals symptoms, going cold turkey will be the fastest way to detox from the drug.

If you still have some pills left, you can taper down slowly, about a 10-20% drop every few days or a week. You should also talk to your physician about it and see if they have other suggestions.

I hope that helps you out. Ask questions here and we can do our best to answer them. Good Luck!
Thanks for your reply. Yes, I agree with you ... I think I should have tapered versus c/t. I do not have any norco left although it's a phone call away w/c I'm not sure I want to do. It comes 60 at a time and that is way too much for a taper. I'm feeling a bit better today. No more stomach cramps. Just very achy and extremely tired. I have two small kids so keeping up with them is REALY tough. I just have zero energy and my interest and enthousiasm is absent. I sure hope that returns. Did it return for you? The days were so much more fun and interesting when I was taking norco. Very easy to get motivated. Do you know anything about NA? I feel I need outside help/support. I know I am not going to be able to shake this without it. Thank you so much for your help!
Your life will be so much better without it. :-)

Detox depression is fairly common. You should talk to your physician about it and if they can prescribe something to help.

I also had a motivation problem during my detox and it lasted a few months before I finally felt better. Staying busy and active helps. You body need to repair itself and start creating endorphines again on its own. Doing things that have always made you feel good inside really helps. My endorphine repair procedure was hiking. I have always felt "high on life" after I finished a hike, so I started doing more hikes. Find an activity that you enjoy.

You can always throw the remaining pills away once you are done with your tapering. Many people have done that on this forum.

Good luck in your decision and we're always here to help out.
yes yes it does come back. you will be able to keep up with your kids and no longer be a slave to pill to make life enjoyable. NA is very helpfull, you have to try a few meeting to find a good fit, a womans meeting will have lots of other moms trying to kick drugs, it changes everying when you see how many other people are doing the same thing yu are and its working with support!





All times are GMT -7. The time now is 11:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!